# SDR SWIA971077

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 12042642507
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 400 FT CALLED FOR FLAPS UP AND GOT FLAP ASYMMETRY INDICATION.  RETURNED TO LAX.  INSTALLED SERVICEABLE FLAP HANDLE ASSEMBLY.  CYCLED FLAPS EXTENSIVELY WITH NO ASYMMETRY NOTED.  OPS CHECKS GOOD.
